On the asymptotic behavior of resolvent kernels, spectral functions and eigenvalues of semi-elliptic systems
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 23 (1969) no. 4, pp. 563-634.
@article{ASNSP_1969_3_23_4_563_0,
     author = {Kannai, Yakar},
     title = {On the asymptotic behavior of resolvent kernels, spectral functions and eigenvalues of semi-elliptic systems},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {563--634},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 23},
     number = {4},
     year = {1969},
     mrnumber = {415092},
     zbl = {0193.07301},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1969_3_23_4_563_0/}
}
TY  - JOUR
AU  - Kannai, Yakar
TI  - On the asymptotic behavior of resolvent kernels, spectral functions and eigenvalues of semi-elliptic systems
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1969
SP  - 563
EP  - 634
VL  - 23
IS  - 4
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1969_3_23_4_563_0/
LA  - en
ID  - ASNSP_1969_3_23_4_563_0
ER  - 
%0 Journal Article
%A Kannai, Yakar
%T On the asymptotic behavior of resolvent kernels, spectral functions and eigenvalues of semi-elliptic systems
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1969
%P 563-634
%V 23
%N 4
%I Scuola normale superiore
%U http://www.numdam.org/item/ASNSP_1969_3_23_4_563_0/
%G en
%F ASNSP_1969_3_23_4_563_0
Kannai, Yakar. On the asymptotic behavior of resolvent kernels, spectral functions and eigenvalues of semi-elliptic systems. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 23 (1969) no. 4, pp. 563-634. http://www.numdam.org/item/ASNSP_1969_3_23_4_563_0/

[1] Agmon, S., On the asymptotic distribution of eigenvalues of differential problems, Seminari dell'Instituto Nazionale di Alta Matematica, 1962-63. Roma: Edizioni Cremonese 1964. 556-573. | MR

[2] Agmon, S., Lectures on Elliptic Boundary Value Problems. Princeton, N. J.: Van No-strand Mathematical Studies, 1965. | MR | Zbl

[3] Agmon, S., On kernels, eigenvalues, and eigenfunctions of operators related to elliptic problems. Comm. Pure Appl. Math. 18, 627-663 (1965). | MR | Zbl

[4] Agmon, S., and Y. Kannai, On the asymptotic behavior of spectral functions and resolvent kernels of elliptic operators, Israel J. Math. 5, 1-30 (1967). | MR | Zbl

[5] Agmon, S., Asymptotic formulas with remainder estimates for eigenvalues of elliptic operators, Arch. Rational Mech. Anal. 28, 165-183 (1968). | MR | Zbl

[6] Avakumovic V.G., Uber die Eigenfunktionen auf geschlossenen Riemannschen Mannigfaltigkeiten, Math. Z. 65, 327-344 (1956). | MR | Zbl

[7] Barozzi, G.C., Sul multi-indice degli operatori quasi-ellittici, Boll. Un. Mat. Ital. (3) 19, 289-299 (1964). | MR | Zbl

[8] Bergendal, G., Convergence and summability of eigenfunction expansion connected with elliptic differential operators, Med. Lunds. Univ. Math. Sem. 15, 1-63 (1959). | MR | Zbl

[9] Browder, F.E., The asymptotic distribution of eigenfunction and eigenvalues for semi-elliptic differential operators, Proc. Nat. Acad. Sci. U. S. A. 43, 270-273 (1957). | MR | Zbl

[10] Browder, F.E., Asymptotic distribution of eigenvalues and eigenfunctions for non-local elliptic boundary value problems I, Amer. J. Math. 87, 175-195 (1965). | MR | Zbl

[11] Carleman, T., Proprietes asymptotiques des functions fondamentales des membranes vibrantes, C. R. du 8 ème Congrès des Math. Scand. Stockholm 1934 (Lund 1935), 34-44. | JFM | Zbl

[12] Cavallucci, A., Sulle proprietà differenziali delle soluzioni delle equazioni quasi-ellittiche relativamente a domini normali, Boll. Un. Mat. Ital. (3) 19, 465-477 (1964). | MR | Zbl

[13] Ehrling, G., On a type of eigenvalue problems for certain elliptic differential operators, Math. Scand. 2, 267-285 (1954). | MR | Zbl

[14] Garding, L., The asymptotic distribution of the eigenvalues and eigenfunctions of a general vibration problem, Kangl. Fysiogr. Sällsk. i Lund Förh. 21, Nr. 11 (1951). This paper appeared also in Med. Lunds. Univ. Mat. Sem. Tome Supplementaire, 19-118 (1952). | MR | Zbl

[15] G L., On the asymptotic distribution of the eigenvalues and eigenfunctions of elliptic differential operators, Math. Scand. 1, 237-255 (1953). | MR | Zbl

[16] G, L., On the asymptotic properties of the spectral function belonging to a self-adjoint semi-bounded extension of an elliptic differential operator, Kungl. Fysiogr. Sällsk. i Lund Förh, 24, 1-18 (1954). | MR | Zbl

[17] Giusti, E., Equazioni quasi-ellittiche e spazi Lp,θ (Ω, δ), (I), Ann. Mat Pura Appl. (4) 74, 313-354 (1967); (II), Ann. Scuola Norm. Sup. Pisa 21, 353-372 (1967). | Numdam

[18] Hörmander, L. Linear Partial Differential Operators, Springer Verlag (1963). | MR | Zbl

[19] Hörmander, L., On the Riesz means of spectral functions and eigenfunction expansions for elliptic differential operators. To appear, | MR

[20] Kohn, J.J., and L. Niremberg, Degenerate elliptic-parabolic equations of second order, Comm. Pure Appl. Math. 20, 797-872 (1967). | MR | Zbl

[21] Malliavin, P., Un théorém taubérien avee reste pour la transformée de Stieltjes, C. R. Acad. Sci Paris 255, 2351-2352 (1962). | MR | Zbl

[22] Nilsson, N., Asymptotic estimates for spectral functions connected with hypoelliptic differential operators, Arkiv för Mat. 5, 527-540 (1965). | MR | Zbl

[23] Peetre, J., On estimating the solutions of hypoelliptic differential equations near the plane boundary, Math. Scand. 9, 337-251 (1961). | MR | Zbl

[24] Pleijel, A., On a theorem by P. Malliavin, Ierael J. Math. 1, 166-168 (1963). | MR | Zbl

[25] Schechter, M., System of partial differential equations in a half-space, Comm. Pure Appl. Math. 17 (1964), 428-484. | MR | Zbl

[26] Volevich, L.R., Local properties of solution. of quasi-elliptic systems (Russian), Mat. Sb. (N. S.) 59 (101) supplement. 3-52 (1962). | MR | Zbl

[27] Beals, R., Asymptotic behavior of the Green's function and spectral function of an elliptic operator, to appear. | Zbl

[28] Ramazanov, M.D., A priori estimates of solutions to Dirichlet problem for certain hypoelliptic equation, (Russian), Dokl. Akad. Nank. SSSR 179, 783-785 (1968). | MR | Zbl

[29] Hörmarder, The spectral function of an elliptic operator, Acta Math. 121 (1968), 198-218. | MR | Zbl